# SDR DHL2007801500

- Difficulty date: October 16, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTRAL L/E FORMER SHOWS 1" CRACK AT STA XFS 341.500.  REMOVED FASTENERS IAW SRM 51-1-21.  PERFORMED STOP HOLE AND FABRICATED (2EA) ANGLE DOUBLER FROM AL7075T6 0.032 INCH IAW SRM 57-2-0 PG 9 AND 10.  CLEANED, TREATED AND PRIMED ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 51-1-20D, SRM 51-3-1.
